International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2021 / Article

Corrigendum | Open Access

Volume 2021 |Article ID 9787405 | https://doi.org/10.1155/2021/9787405

Ntokozo Sibonelo Khuzwayo, Fortuné Massamba, "Corrigendum to “Some Properties of Curvature Tensors and Foliations of Locally Conformal Almost Kähler Manifolds”", International Journal of Mathematics and Mathematical Sciences, vol. 2021, Article ID 9787405, 1 page, 2021. https://doi.org/10.1155/2021/9787405

Corrigendum to “Some Properties of Curvature Tensors and Foliations of Locally Conformal Almost Kähler Manifolds”

Received27 Apr 2021
Accepted27 Apr 2021
Published17 May 2021

In the article titled “Some Properties of Curvature Tensors and Foliations of Locally Conformal Almost Kähler Manifolds” [1], there was an error in equation (12) in which should read as

References

  1. N. S. Khuzwayo and F. Massamba, “Some properties of curvature tensors and foliations of locally conformal almost Kähler manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2021, Article ID 6673918, 7 pages, 2021. View at: Publisher Site | Google Scholar

Copyright © 2021 Ntokozo Sibonelo Khuzwayo and Fortuné Massamba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views95
Downloads292
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.